I am going through the same thing, i am african american so my spots are dark in color. i look like a lepord, my lesg and arms. i went to the derm. and i found that i may have : Bullous pemphigoid. its a rare skin disease that 1 and evrey 2,000 people this happens to. it is a rare dises, many doctors have never seen this. check this site out.
I hope it helps, i know i do not know you but i feel you pain!
p.s sorry not the best speller!
I thought was jock itch. I used some o.t.c. stuff as prescribed. it didn't help. After a month I went to my Derm. He prescribed cortisone & almost immediately it got better. then, after another few weeks I started noticing the skin getting lighter where it was. and then all pigment was gone. I had 2 large (like a pencil erasure spots size) 2 smaller and one very small white spots. He said some times peoples immune systems go into over-drive (like mine. many many years ago I had a mild case of coup de sabre or morphea.) sometimes when the immune system attacks it doesn't stop at the pathogen. It can continue devouring our cells: fat, hair and pigment cells ( vitiligo (leucoderma. think Michael Jackson)
Derm Rx'd Protopic and after 4-6 weeks the color is returning.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.